# SDR UIEA2018102402332

- Difficulty date: October 23, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 85,031 hours, 18,071 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMB LT ENG VIBE 4.7 (FAN) RT ENG 2.6 (FAN), CRUISE LT 1.8 FAN / RT ENG 0.4 FAN. PERFORMED ENG RUN PER 71-00-00. LT ENG VIBE 0.5 FAN RT ENG VIBE 1.1 FAN. INSPECTED ENG PER FIM 71-05 FT 852 STEP 1 NO FAULTS NOTED. ENG RUN PERFORMED ON GND - OK.
